# SDR UALA2011122207074

- Difficulty date: December 22, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 69,530 hours, 26,097 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT HYD SYS INOPERATIVE, RETURNED TO FIELD.  LOW QUANTITY. REPLACED LE SLAT BYPASS VALVE. FOUND O-RING ON FITTING DESTROYED. SERVICED HYD TO FULL CYCLED ALL FLIGHTS CONTROLS, NO LEAKS NOTED.
